# SDR AALA201605269009

- Difficulty date: May 25, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 28,649 hours, 4,087 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sight Glass
- Condition: Detached
- Location: Evac Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  THE 1R SLIDE PRESS SIGHT GLASS IS DETACHED.  SECURED SIGHT GLASS IAW AMM 52-11-00.
